HCMC – After 86 students in Thanh Hoa Province’s Hoang Hoa District suffered post-vaccination reactions, 22 more students in Ha Trung District have developed symptoms of nausea, headaches and dizziness and were sent to hospitals for treatment after getting the first shot of the Pfizer Covid-19 vaccine.
Vu Van Chinh, director of the Ha Trung General Hospital, said today, December 1, that the district on December 1 administered the Pfizer vaccine to some 1,500 students of the Ha Trung High School. After the vaccination, 22 students, mainly girls, developed post-vaccination reactions and were sent to the Ha Trung General Hospital, the local media reported.
Two of them, a boy and a girl, later went into convulsions and were transferred to the provincial General Hospital. Today, the condition of most of these students has become stable.
The healthcare sector of Ha Trung District today continued administering the first doses to students of the Hoang Le Kha High School and the Ha Trung Center for Continuing Education.
As for the 86 students in Hoang Hoa District who were hospitalized on December 1, Pham Cong Hoa, director of the Hoang Hoa Medical Center, said their health was stable and they were discharged from the hospital.
Hoa added that the vaccines administered to these students were from the two batches whose shelf life had been extended by three months. The district has suspended administering the vaccine batches and has replaced them with other batches.
Hoang Hoa District received 6,690 Pfizer doses to be administered to children aged between 12 and 17. The incident occurred after the district administered 5,200 doses.